Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Vaginal bleeding after taking i pill, please suggest me

hi i am 18 yrs old and i had sex with my 16yrs old girlfriend on 10th feb.after 7 days i.e. on 17th feb she experienced vaginal bleeding which was lighter than normal periods and lasted for 3 days whereas her periods last for 5 days usually..she got her last periods on 3rd feb. is she pregnant or is it a side effect of ipill .please answer my queries as im very tensed and im nt even able to study for my exams .please comment....
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  2456
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.See after her periods on 3rd,and i pill take after 10th mostly it points that there is withdrawal bleeding due to I pill.When she misses a period then only question or pregnancy arises.But for future occasion take care as accidents do happen,have safe sex and if you from India the girl is minor,beware of legal issues.
Answered: Sat, 26 Feb 2011
I find this answer helpful
  User's Response
Try to relax a little bit.

You are 18yrs old and your 16yr old GF takes I-PILL within 72hrs of unprotected intercourse.
I think that's very good.

It is an oral emergency contraceptive pill,which can be used to prevent undesired pregnancy, in case of unprotected intercourse or failure of contraceptive measures.

**Emergency contraceptive pill is a safe and effective method of preventing unwanted pregnancy. The side effects that some women may have after using the tablet includes:
1) Irregular menstrual bleeding
2) Nausea, weight gain and breast tenderness
3) Headaches, dizziness, mood changes

It can cause the next period too early or later than normal.

So dont worry about the thing and wait for next period.It is just withdrawl bleeding. Take care of your GF.

All the best.
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor